RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 274, Number 4, Page 776 (Mi dan9789)  

Erratum: “Nonuniqueness of solutions of certain boundary value problems for degenerate equations”

Ho K'ang Cher


Full text: PDF file (77 kB)

Bibliographic databases:


Citation: Ho K'ang Cher, “Erratum: “Nonuniqueness of solutions of certain boundary value problems for degenerate equations””, Dokl. Akad. Nauk SSSR, 274:4 (1984), 776

Citation in format AMSBIB
\Bibitem{Ho84}
\by Ho~K'ang~Cher
\paper Erratum: ``Nonuniqueness of solutions of certain boundary value
problems for degenerate equations''
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 274
\issue 4
\pages 776
\mathnet{http://mi.mathnet.ru/dan9789}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=733554}


Linking options:
  • http://mi.mathnet.ru/eng/dan9789
  • http://mi.mathnet.ru/eng/dan/v274/i4/p776

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:11
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019